Images for illustrative purposes only, as packaging may vary.

Dimetapp Cough Cold and Flu Decongestant Day & Night 24

Pharmacy Medicine

The daytime capsules provide temporary relief from the symptoms of cold and flu such as headaches, body aches and pains, blocked nose, dry irritating cough, runny nose and sore throat. The night time capsules provide temporary relief from the symptoms of cold and flu and also contain antihistamine to relieve itchy, watery eyes, runny nose and sneezing, therefore allowing a good night's sleep. This product also helps reduce fever.
  • RRP: $12.99 $11.99 Save $1.00

  • Shop By Brand Dimetapp
  • Availability: In Stock
"Keep out of reach of children. Do not exceed recommended dosage. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Contains Sodium Metabisulfite."
Active Ingredients Each DAY liquid capsule contains: Paracetamol 300mg Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg Dextromethorphan Hydrobromide 10mg Doxylamine Succinate 6.25mg
DAY: Take 2 orange capsules Morning, Lunchtime & Afternoon Every 4-6 hours (as necessary) NIGHT: Take 2 blue capsules at Bedtime Take 6 day & 2 night capsules in 24 hours
"Keep out of reach of children. Do not exceed recommended dosage. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Contains Sodium Metabisulfite."
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email